# SDR USAA2011070700006

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 74,970 hours, 46,367 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 0802032501
- Part serial: 4203
- Condition: Failed
- Location: Nr 1
- Part time: 74,967 hours, 46,361 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHX TO LAS, CREW REPORTED THE STANDBY POWER OFF LIGHT ILLUMINATED.  CREW FOLLOWED QRH PROCEDURES BUT DID NOT RECTIFY PROBLEM.  PLACED GENERATOR BUS NR 1 ON LINE AND SOME OF THE CAPTAIN'S INSTRUMENTS CAME BACK ON LINE.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT FURTHER INCIDENT.  NOTICED AN ELECTRICAL ODOR IN CABIN AND T/R 1 CIRCUIT BREAKER POPPED.  MAINTENANCE REMOVED AND REPLACED T/R NR 1 IAW AMM 24-21-31.  OPS CHECK GOOD.
